Transformation Groups

, Volume 21, Issue 2, pp 329–353 | Cite as

NONVANISHING OF CONFORMAL BLOCKS DIVISORS ON \( {\overline{\mathrm{M}}}_{0,n} \)

Article
  • 76 Downloads

Abstract

We introduce and study the problem of finding necessary and sufficient conditions under which a conformal blocks divisor on \( {\overline{\mathrm{M}}}_{0,n} \) is nonzero, solving the problem completely for \( \mathfrak{s}{\mathfrak{l}}_2 \). We give necessary nonvanishing conditions in type A, which are sufficient when theta and critical levels coincide. We also show divisors are subject to additive identities, reflecting a decomposition of the weights and level.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [AGS14]
    V. Alexeev, A. Gibney, D. Swinarski, Higher-level \( \mathfrak{s}{\mathfrak{l}}_2 \) conformal blocks divisors on \( {\overline{\mathrm{M}}}_{0,n} \), Proc. Edinb. Math. Soc. (2) 57 (2014), no. 1, 7–30.Google Scholar
  2. [Bea96]
    A. Beauville, Conformal blocks, fusion rules and the Verlinde formula, in: Proceedings of the Hirzebruch 65 Conference on Algebraic Geometry (Ramat Gan, 1993), Israel Math. Conf. Proc., Vol. 9, Bar-Ilan Univ., Ramat Gan, 1996, pp. 75–96.Google Scholar
  3. [Bel04]
    P. Belkale, Invariant theory of GL(n) and intersection theory of Grassmannians, Int. Math. Res. Not. 69 (2004), 3709–3721.Google Scholar
  4. [Bel07]
    P. Belkale, Geometric proof of a conjecture of Fulton, Adv. Math. 216 (2007), no. 1, 346–357.Google Scholar
  5. [Bel08]
    P. Belkale, Quantum generalization of the Horn conjecture, J. Amer. Math. Soc. 21 (2008), no. 2, 365–408.Google Scholar
  6. [BGM15]
    P. Belkale, A. Gibney, S. Mukhopadhyay, Vanishing and identities of conformal blocks divisors, Algebr. Geom. 2 (2015), no. 1, 62–90.Google Scholar
  7. [BK13]
    P. Belkale, S. Kumar, The multiplicative eigenvalue problem and deformed quantum cohomology, Adv. Math. (2015), DOI: 10.1016/j.aim.2015.09.034, arXiv:1310.3191 (2013).
  8. [CT15]
    A.-M. Castravet, J. Tevelev, \( {\overline{\mathrm{M}}}_{0,n} \) is not a Mori dream space, Duke Math. J. 164 (2015), no 8, 1641–1667.Google Scholar
  9. [Fak12]
    N. Fakhruddin, Chern classes of conformal blocks, in: Compact Moduli Spaces and Vector Bundles, Contemp. Math., Vol. 564, Amer. Math. Soc., Providence, RI, 2012, pp. 145–176.Google Scholar
  10. [FSV95]
    B. L. Feigin V. V. Schechtman A. N. Varchenko, On algebraic equations satisfied by hypergeometric correlators in WZW models. II, Comm. Math. Phys. 170 (1995), no. 1, 219–247.Google Scholar
  11. [FH91]
    W. Fulton, J. Harris, Representation Theory, Graduate Texts in Mathematics, Vol. 129, Springer-Verlag, New York, 1991.Google Scholar
  12. [Ful00]
    W. Fulton, Eigenvalues, invariant factors, highest weights, and Schubert calculus, Bull. Amer. Math. Soc. (N.S.) 37 (2000), no. 3, 209–249.Google Scholar
  13. [GG12]
    N. Giansiracusa, A. Gibney, The cone of type A, level 1 conformal block divisors, Adv. Math. 231 (2012), 798–814.Google Scholar
  14. [GJMS13]
    A. Gibney, D. Jensen, H.-B. Moon, D. Swinarski, Veronese quotient models of \( {\overline{\mathrm{M}}}_{0,n} \) and conformal blocks, Michigan Math. J. 62 (2013), no. 4, 721–751.Google Scholar
  15. [Gib09]
    A. Gibney, Numerical criteria for divisors on \( {\overline{\mathrm{M}}}_g \) to be ample, Compos. Math. 145 (2009), no. 5, 1227–1248.Google Scholar
  16. [GK14]
    J. González, K. Karu, Some nonfinitely generated Cox rings, (2014), arXiv: 1407.6344, to appear in Compositio Math.Google Scholar
  17. [Has03]
    B. Hassett, Moduli spaces of weighted pointed stable curves, Adv. Math. 173 (2003), no. 2, 316–352.Google Scholar
  18. [Hob15]
    N. Hobson, Quantum Kostka and the rank one problem for \( \mathfrak{s}{\mathfrak{l}}_{2m} \) (2015), arXiv:1508.06952.Google Scholar
  19. [Kaz14]
    A. Kazanova, On Sn invariant conformal blocks vector bundles of rank one on \( {\overline{\mathrm{M}}}_{0,n} \) (2014), arXiv:1404.5845v1, to appear in Manuscripta Math.Google Scholar
  20. [KM13]
    S. Keel, J. McKernan, James, Contractible extremal rays on \( {\overline{\mathrm{M}}}_{0,n} \), in: Handbook of Moduli, Vol. II, Adv. Lect. Math., Vol. 25, Int. Press, Somerville, MA, 2013, pp. 115–130.Google Scholar
  21. [KTW04]
    A. Knutson, T. Tao, C. Woodward, The honeycomb model of GLn(ℂ) tensor products. II. Puzzles determine facets of the Littlewood–Richardson cone J. Amer. Math. Soc., 17 (2004), no. 1, 19–48.Google Scholar
  22. [Man09]
    C. Manon, The algebra of conformal blocks (2009), arXiv:0910.0577v6.Google Scholar
  23. [Muk14]
    S. Mukhopadhyay, Remarks on level one conformal block divisors, C. R. Math. Acad. Sci. Paris 352 (2014), no. 3, 179–182.Google Scholar
  24. [Laz04]
    R. Lazarsfeld, Positivity in Algebraic Geometry. I, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A, Vol. 48, Springer-Verlag, Berlin, 2004.Google Scholar
  25. [Oud11]
    R. Oudompheng, Rank-level duality for conformal blocks of the linear group, J. Algebr. Geom. 20 (2011), no. 3, 559–597.Google Scholar
  26. [Pau96]
    C. Pauly, Espaces de modules de fibrés paraboliques et blocs conformes, Duke Math. J. 84 (1996), no. 1, 217–235.Google Scholar
  27. [Sor96]
    C. Sorger, La formule de Verlinde, in: Séminaire Bourbaki, Vol. 1994/95, Astérisque 237 (1996), Exp. no. 794, 3, pp. 87–114.Google Scholar
  28. [Swi10]
    D. Swinarski, ConformalBlocks: a Macaulay2 package for computing conformal block divisors, (2010), http://www.math.uiuc.edu/Macaulay2/.
  29. [Swi11]
    D. Swinarski, \( \mathfrak{s}{\mathfrak{l}}_2 \) conformal block divisors and the nef cone of \( {\overline{\mathrm{M}}}_{0,n} \) (2011), arXiv:1107.5331.Google Scholar
  30. [Tsu93]
    Y. Tsuchimoto, On the coordinate-free description of conformal blocks, J. Math. Kyoto. Univ. 1 (1993), 29–49.Google Scholar
  31. [TUY89]
    A. Tsuchiya, K. Ueno, Y. Yamada, Conformal field theory on universal family of stable curves with gauge symmetries, in: Integrable Systems in Quantum Field Theory and Statistical Mechanics, Adv. Stud. Pure Math., Vol. 19, Academic Press, Boston, MA, 1989, pp. 459–566.Google Scholar
  32. [Wit95]
    E. Witten, The Verlinde algebra and the cohomology of the Grassmannian, Geometry, Topology IV (1995), 357–422.Google Scholar

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  1. 1.Department of MathematicsUniverisity of North CarolinaChapel HillUSA
  2. 2.Department of MathematicsUniversity of GeorgiaAthensUSA
  3. 3.Department of MathematicsUniversity of MarylandCollege ParkUSA

Personalised recommendations